# SDR 2008UALA05966

- Difficulty date: October 2, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 49,928 hours, 7,322 cycles
- Engine: Pwa PW40903
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Switch
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENG FUEL VALVE LEFT STATUS MSG.  FOUND LT ENG CUTOFF SW INOP. REPLACED RELAY K76104 DUE TO PREVIOUS HITS. REPLACED LEFT ENG FUEL CUTOFF SWITCH. ENG RUN CHECKS OKAY. NO EXISTING FAULT MESSAGE.
